
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 1 · 2005
Issue 4, the volume’s only issue · 9 articles · RSS
Research Articles · 9
- Boosted Regression Estimates of Spatial Data: Pointwise InferenceMarco Di Marzio, Charles C. Taylorpp. 257–266 · published 31 Dec 2005View PDF6,349 accesses
- Parsimonious Var Models For Air Pollution Dynamic AnalysisFontanella lara, Granturco mariagraziapp. 267–276 · published 31 Dec 2005View PDF6,181 accesses
- Modelling the Effect of Salinity on the Multivariate Distribution of a Water Quality IndexDaniela cocchi, Michele scagliarinipp. 277–281 · published 31 Dec 2005View PDF5,915 accesses
- A Comparison of Spatio-Temporal Bayesian Models for Reconstruction of Rainfall Fields in a Cloud Seeding ExperimentSujit k. sahu, Giovanna Jona Lasinio, Arianna orasi, Kanti V. Mardiapp. 282–290 · published 31 Dec 2005View PDF6,810 accesses
- Riemann Estimation for Replicated Environmental Sampling DesignsLucio Barabesi, Marzia marchesellipp. 291–295 · published 31 Dec 2005View PDF6,056 accesses
- Inverse Correlations for Multiple Time Series and Gaussian Random Fields and Measures of Their Linear DeterminismR.J. Bhansali, L. Ippolitipp. 296–308 · published 31 Dec 2005View PDF6,424 accesses
- Linear Smoothing of Noisy Spatial Temporal SeriesValter Di Giacinto, Ian dryden, Luigi ippoliti, Luca Romagnolipp. 309–321 · published 31 Dec 2005View PDF6,311 accesses
- VAR-models for Predicting BiodiversityTonio D. Bettista, S. A. Gattone, Mariagrzia Granturcopp. 322–325 · published 31 Dec 2005View PDF6,175 accesses
- Some Fast Methods for Fitting Some One-parameter Spatial ModelsR. J. Martinpp. 326–336 · published 31 Dec 2005View PDF6,066 accesses